Got a Medical Question? Ask a Doctor Online!
Welcome to Just Answer it is my pleasure to help you
did this problem happen after you started taking the levo thyroxine or even before it?
Started before but keeps getting worse as my doses get higher
most probably in your case the L thyroxine is the cause of these symptoms
and need to be adjusted /lowered to reduce such symptoms
Is there something else I can do or take to help me?
it is one of the systemic effect of thyroxine so the way to eliminate it is to lower the dose I suggest talking to your dr so he can lower it for you
Ok, but what should I do for fatigue and weight gain?
for how long did you have hypothyroidism?
thats probably why the fatigue and weight gain
there are some medications like anticholinergics that can reduce sweating but i wont recommend it as it increases the heart rate and has its side effects
the safest would be lowering the dose
If I get the thyroxine lowered to stop the sweating, then would it be beneficial if I get the antidepressant changed to another kind so it would it also help to stop the sweating and help with the weight gain. If so what kind of antidepressant should I try to switch to?
What about iodine tablets?
i wouldnt change the antidepressant for now
i wouldnt take iodine tablets if you are already on treatment for thyroid
let your endocrinologist handle the drugs for you
do you have any more questions?
no thank you for your advice